# SDR 98ZZZM893

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 10116000144
- Condition: Cracked
- Location: Te Flap
- Part time: 445 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION ICT MAINTENANCE, FOUND THE OUTBOARD ATTACH POINT INBOARD ACCESS HOLE ON THE RT INBOARD FLAP HAD SMALL CRACK FROM IT.  REPAIRED CRACK IAW AMWA TO 1900-27-00-0001.  (M)
